*see note re morning* "2nd-Sat Serious" 4-hour med'n (sit+walk+breaks) 12-4pm

This is a past event

12 people went

Charlotte Buddhist Vihara

3423 Stonehaven Drive · Charlotte, NC

How to find us

N.E Charlotte; 28215 zip. Stonehaven is near Shamrock/Eastway; it runs parallel to Shamrock. House is on corner of Stonehaven & McKelvey. Look for Buddhist flag on front porch. Park on side street or backyard; enter through the kitchen door.

Location image of event venue

Details

*SPECIAL NOTE: We added a morning full-moon gathering before Noon; sign up separately for it here: http://meetu.ps/e/GYs7D/m8st/d *

If you're ready, and this is NOT your first visit, welcome to join our 4 hour meditation program - which includes four 40-minute silent sitting periods, 10-minute walking periods, & 10-minute breaks. There is no guidance.

Some meditators may opt to continue sitting throughout all four hours, including during walking & break periods, so we ask that all talking be kept *soft* in the kitchen or outdoors, and no talking in the meditation room or hallway.

Welcome to join at any time, but be aware that to maintain silence during each sitting, DOORS WILL BE LOCKED at the start of each 40-minute period of meditation; latecomers are invited to sit silently in the carport until the next walking period. (Please do not knock unless it is a tea break time.)

(Welcome to join our 10:00 am morning program which ends with potluck brunch 11-11:45am)
11:45 AM Arrive & Settle in
12:00 PM Silent sitting meditation
12:40 PM Bell will mark 10 minute walking meditation outdoors
12:50 PM Tea break in kitchen

1:00 PM Silent sitting meditation
1:40 PM Bell will mark 10 minute walking meditation outdoors
1:50 PM Tea break in kitchen

2:00 PM Silent sitting meditation
2:40 PM Bell will mark 10 minute walking meditation outdoors
2:50 PM Tea break in kitchen

3:00 PM Silent sitting meditation
3:40 PM Bell will mark 10 minute walking meditation outdoors
3:50 PM Final tea break and optional discussion in meditation room
4:30 End